MathSciNet Relay Station
MathSciNet bibliographic data
MR323804 (48 #2160) 15A21
Engel, Gernot M.; Schneider, Hans Cyclic and diagonal products on a matrix. Linear Algebra and Appl. 7 (1973), 301–335.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement